Difference schemes for a parabolic equation of general form with generalized solutions
Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1246-1259
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_7_a17,
author = {U. Streit},
title = {Difference schemes for a parabolic equation of general form with generalized solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {1246--1259},
year = {1986},
volume = {22},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_7_a17/}
}
U. Streit. Difference schemes for a parabolic equation of general form with generalized solutions. Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1246-1259. http://geodesic.mathdoc.fr/item/DE_1986_22_7_a17/